# SDR VNAA202504130011

- Difficulty date: March 6, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH6903135111
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD FUSELAGE SKIN ON STGR 22 LH BTW FS 349.00 TO FS 364.00.   DENT ON FWD FUSELAGE SKIN ON STGR 22 LH BTW FS 349.00 TO FS 364.00. WAS REPAIRED PER 690-53-21-1907 REV. --. UNTIL A TRANSPORT CANADA ACCEPTED NDTM TECHNIQUE HAS BEEN MADE AVALIABLE, THE AIRCRAFT MUST NOT BE OPERATED BEYOND THE LIMITATION AS THE INSPECTION THRESHOLD SPECIFIED.
